I have had a couple uti's and a couple yeast infections in the past. Not currently sexually active. I have had a Paraguard iud for about a year with pretty minimal problems. I am also a medical professional who used to assist a female wellness Dr.
A couple weeks ago I had very mild pain that lead me to suspect a UTI so I drink more water and took Canberry supplements. I had also been noticing the same abnormal discharge I experienced with a yeast infections in the past, so used monistat. Discharge returned to normal.
Now, a few days after, I'm experiencing some pain that feels like period cramping in my uterus...but different. I am out of the country right now and concerned that whatever bacteria or fungus that I chased away has made its way up to my IUD. With problems like this in the past I've been pretty good at determining what's going on and I'm certain that this pain (although mild) is different that anything I've experienced before.
If you are having pelvic pain, possibilities of Endometriosis, PCOS, Infection of pelvic organs and benign and malignant pathologies of uterus need to be explored.
You should consult a gynecologist and get an ultrasound uterus and a pelvic examination done.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.